Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2021 | 2019 | 2017 | 2015 | 2010 | 2008
Number of items: 6.

2021

Fairag, Faisal and Chen, Ke and Brito-Loeza, Carlos and Ahmad, Shahbaz (2021) A two-level method for image denoising and image deblurring models using mean curvature regularization. International Journal of Computer Mathematics, 99 (4). pp. 693-713. ISSN 0020-7160

2019

Roberts, Michael and Chen, Ke and Irion, Klaus L. (2019) Multigrid algorithm based on hybrid smoothers for variational and selective segmentation models. International Journal of Computer Mathematics, 96 (8). pp. 1623-1647. ISSN 0020-7160

2017

Guo, Qian and Liu, Wei and Mao, Xuerong and Zhan, Weijun (2017) Multi-level Monte Carlo methods with the truncated Euler-Maruyama scheme for stochastic differential equations. International Journal of Computer Mathematics. ISSN 0020-7160

2015

Higham, Desmond J. (2015) An introduction to multilevel Monte Carlo for option valuation. International Journal of Computer Mathematics, 92 (12). pp. 2347-2360. ISSN 0020-7160

2010

Abbasbandy, S. and Parkes, E.J. (2010) Solitary-wave solutions of the Degasperis-Procesi equation by means of the homotopy analysis method. International Journal of Computer Mathematics, 87 (10). pp. 2303-2313. ISSN 0020-7160

2008

Kalna, Gabriela and Vass, J. Keith and Higham, Desmond J. (2008) Multidimensional partitioning and bi-partitioning : analysis and application to gene expression datasets. International Journal of Computer Mathematics, 85 (3/4). pp. 475-485. ISSN 0020-7160

This list was generated on Wed May 29 22:50:39 2024 BST.